# SDR DALA1136170121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AREA AT STA 654+68 S-2R ON THE LOWER SKIN OF THE LAP JOINT REPAIRED AS PER SRM 53-00-01 REPAIR 12 FIG 201 OTIS AND COMPLIED WITH PRI 492492-14AD DATED 10MAY 2011 1210HRS AND ER/A 492492-14AD DATED 20 MAY 2011 1016HRS.
